# SDR CALA2012082000515

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 70,992 hours, 14,924 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69606
- Part serial: 0288
- Condition: Failed
- Location: Rt Engine
- Part time: 54,662 hours, 13,792 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED VALVE FAILED.  R & R RT IP BLEED VALVE ASSY, AND LT HP HANDLING VALVE ON NR 2 ENGINE.
